MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that his bg readings are 10 mg/dl to 20 mg/dl different on the same dario meter when he tests consecutively.Due to the difference in readings above, a replacement of dario's meter was sent to the user together with a return material authorization (rma) package, to further investigate this issue.As of this date, the rma was not received.If the rma is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.
 
Event or Problem Description
On may 21st, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported that his dario meter was not functioning properly.
 
Additional Manufacturer Narrative
While on the phone with dario's representative, the user reported that his bg readings are 10 mg/dl to 20 mg/dl different on the same dario meter when he tests consecutively.Due to the difference in readings above, a replacement of dario's meter was sent to the user together with a return material authorization (rma) package, to further investigate this issue.As of this date, the rma was not received.If the rma is received at a later date, a follow up report will be submitted.There is not enough information available regarding the dario meter and strips to investigate.No resolution is available.Addition for the follow-up report: rma investigation test results with dario's control solution concluded that the readings were within range: level 1 test results were 126 mg/dl, 125 mg/dl, 125 mg/dl, within the range of 108-155 mg/dl.Level 2 test results were 207 mg/dl, 211 mg/dl, 213 mg/dl, within the range of 186-267 mg/dl.The rma package was received for investigation on june 19th, 2025.The meter was tested and was reading within range.Therefore, it was determined that this complaint is not due to a meter issue.There is not enough information regarding the dario strips to investigate.No resolution is available.
 
Event or Problem Description

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22293752
Report Number3010606081-2025-00035
Device Sequence Number18222468
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204211
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexMale